# SDR USAA2013071500034

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833U40
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON FLOOR SUPPORT IN COCKPIT AT BS 180, WL 207.  REPLACED FLIGHT COMPARTMENT FLOOR SUPPORT IAW EO 5300V157 & DWG 65-16300.
